MathSciNet Relay Station
MathSciNet bibliographic data
MR1812039 (2001m:41042) 41A65 (41A50)
Shahzad, Naseer On $R$-subcommuting maps and best approximations in Banach spaces. Tamkang J. Math. 32 (2001), no. 1, 51–53.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement